# SDR DALA2024040404058

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 58,353 hours, 30,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 SMOKE AND FUMES EVENT POSSIBLY DUE TO INGESTION OF FLUIDS BY APU. CORRECTIVE ACTION: INSPECTED ENGINES AND APU PER WORK CARD 0550-2002, R&R AVIONICS RECIRC FILTER PER AMM 21-26. (0274659)
